Translator Disclaimer
August 2015 Strict local martingales and bubbles
Constantinos Kardaras, Dörte Kreher, Ashkan Nikeghbali
Ann. Appl. Probab. 25(4): 1827-1867 (August 2015). DOI: 10.1214/14-AAP1037

Abstract

This paper deals with asset price bubbles modeled by strict local martingales. With any strict local martingale, one can associate a new measure, which is studied in detail in the first part of the paper. In the second part, we determine the “default term” apparent in risk-neutral option prices if the underlying stock exhibits a bubble modeled by a strict local martingale. Results for certain path dependent options and last passage time formulas are given.

Citation

Download Citation

Constantinos Kardaras. Dörte Kreher. Ashkan Nikeghbali. "Strict local martingales and bubbles." Ann. Appl. Probab. 25 (4) 1827 - 1867, August 2015. https://doi.org/10.1214/14-AAP1037

Information

Received: 1 December 2013; Published: August 2015
First available in Project Euclid: 21 May 2015

zbMATH: 1336.91076
MathSciNet: MR3348996
Digital Object Identifier: 10.1214/14-AAP1037

Subjects:
Primary: 60G30, 60G44, 91G20, 91G99

Rights: Copyright © 2015 Institute of Mathematical Statistics

JOURNAL ARTICLE
41 PAGES


SHARE
Vol.25 • No. 4 • August 2015
Back to Top